MAUDE Adverse Event Report: K2M, INC. EVEREST MI CANNULATED DRIVER, HEIGHT ADJUSTMENT SIZE 25; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. EVEREST MI CANNULATED DRIVER, HEIGHT ADJUSTMENT SIZE 25; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 5101-90107
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of an everest cannulated height adjustment driver fractured intra-operatively and that the fractured component remains in the patient.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Additional data: d9, h3.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description

Brand Name
EVEREST MI CANNULATED DRIVER, HEIGHT ADJUSTMENT SIZE 25
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope pkwy
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope pkwy se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24703405
Report Number3004774118-2026-00095
Device Sequence Number13377718
Product Code LXH
UDI-Device Identifier10888857160293
UDI-Public10888857160293
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5101-90107
Device Lot NumberWVYJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown